# SDR UALA2010051101606

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 33,677 hours, 4,112 cycles
- Engine: Pwa PW40903
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BODY BLEED LOOP 1 MSG.  BODY BLEED LOOP 1 MSG TOTAL BODY LOOP 1 RESISTANCE WAS 150 OHMS. LOOP 2 WAS 128 OHMS. FOUND HIGH RESISTANCE AT M26146 LOOP CONNECTION. CLEANED CONNECTOR AND RESECURED. RESISTANCE NOW CK'S 128 OHMS. NO FAULTS.
